EconPapers    
Economics at your fingertips  
 

Non-parametric upper bounds on risk aversion with mean-variance utility

Kevin Denny

No dn2q8, SocArXiv from Center for Open Science

Abstract: Based on a simple prior, this note derives upper bounds for the coefficient of absolute & relative risk aversion if utility can be written as depending linearly on the mean and variance of income.

Date: 2021-03-09
New Economics Papers: this item is included in nep-upt
References: Add references at CitEc
Citations:

Downloads: (external link)
https://osf.io/download/604748f718895200623df23d/

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:osf:socarx:dn2q8

DOI: 10.31219/osf.io/dn2q8

Access Statistics for this paper

More papers in SocArXiv from Center for Open Science
Bibliographic data for series maintained by OSF (contact@cos.io).

 
Page updated 2025-03-19
Handle: RePEc:osf:socarx:dn2q8